MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD KNITTED GRAFT; VASCULAR POLYESTER GRAFT

INTERVASCULAR SAS INTERGARD KNITTED GRAFT; VASCULAR POLYESTER GRAFT
Model Number IGK0008-40
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 02/20/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the complaint device history records, indicated that the graft was processed and inspected according to procedures and was therefore released following acceptable quality inspections and tests.Specifically, no anomaly was evidenced in the collagen coating records.The review of the water permeability testing records of products coated on the same day as the complaint device indicated values well within product specifications.Please note that water permeability testing is recognized by international standard for vascular grafts as the test to address the risk of blood leakage.One retention sample coated on the same day and under the same conditions as the involved device underwent water permeability testing.The test result indicated a value (0,01 ml/cm²/min) well within product specifications (< 5 ml/cm²/min).A remaining fragment of the involved device was returned for examination and it was sent to an external and independent laboratory.The objective of the study is to evaluate the presence of any structural abnormality visible on the external side of the remaining fragment and to evaluate the presence of collagen material.The analysis consisted of a macroscopic observation of the fragment and a scanning electron microscopy (sem).Please note however that, as per the product instructions for use, the use of knitted vascular graft as a conduit for cannulation is not an approved indication.Indeed, intergard knitted vascular grafts are indicated for surgical repair, bypass, or replacement of arteries in the treatment of aneurysmal and occlusive disease of the abdominal aorta, visceral arteries, and peripheral arteries.The investigation is still ongoing.A follow up report will be sent upon complementation of the investigation.
 
Event or Problem Description
It was reported that on (b)(6) 2017, during a mini invasive cardiac procedure, the graft was used for an extracorporeal circulation (ecc).The surgeon noticed bleeding from the graft, which was expected but according to his experience, it was too much.It was reported that the bleeding prolonged the duration of the procedure.The surgeon completed the procedure without replacing the graft.No harm to the patient was reported.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
INTERGARD KNITTED GRAFT
Common Device Name
VASCULAR POLYESTER GRAFT
Manufacturer (Section D)
INTERVASCULAR SAS
zi athelia 1
la ciotat cedex, 13705
FR  13705
MDR Report Key6420106
Report Number1640201-2017-00005
Device Sequence Number1102899
Product Code DSY
UDI-Device Identifier00384401000938
UDI-Public00384401000938
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K964625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physicist
Type of Report Initial,Followup
Report Date (Section B) 03/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/30/2020
Device Model NumberIGK0008-40
Device Catalogue NumberIGK0008-40
Device Lot Number15M24
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/01/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/20/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/21/2017
Supplement Report FDA Received Date06/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;